# SDR 98FDEA00213

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3005441
- Condition: Rusted
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0407, FWD ENTRY DOOR SLIDE LIGHT HAS LENS SCREWS NUT PLATES RUSTED OFF.  REMOVED AND INSTALLED SERVICEABLE SLIDE LIGHT ASSY NR 33960.
